# SDR DALA2017010400069

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,608 hours, 55,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT EDGE BEAM NR 1 ON FWD SERVICE DOOR. CRACKED BEAM NR 1 ON FWD SERVICE DOOR WAS REPLACED PER SRM 51-30-2, 51-30-5.
